MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number UC8519
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a clearlink continu-flo solution set with duo-vent spike was leaking from the connection the total parenteral nutrition (tpn) filter tubing and the triple port.It was unknown if a patient was connected during this event.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h6.H11: the actual device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure testing was performed, and it was noted that there was a leak on the edge of the blue part of the chamber.The reported condition was verified.The cause of the reported condition was a manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/CONTINU-FLO/DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE CORPORATION
ni
ni
ni
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key24171206
Report Number1416980-2026-00337
Device Sequence Number13299301
Product Code FPA
UDI-Device Identifier00085412486512
UDI-Public(01)00085412486512
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberUC8519
Device Catalogue NumberUC8519
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TPN
Patient SexUnknown